# SDR AUS20020958

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: PCE17463
- Condition: Contaminated
- Location: Engine Gearbox
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER REDUCTION GEARBOX CHIP DETECTOR CONTAINED A SMALL AMOUNT OF METAL PARTICLES.
